# SDR QXEA2016021000133

- Difficulty date: February 10, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 15,638 hours, 16,678 cycles
- System (JASC): 3150 · Central Warning
- Part: Processor
- Part number: C12432AA06
- Condition: Malfunctioned
- Location: Input Output
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF WARNING HORN SOUNDED AS POWER WAS ADVANCED FOR TAKEOFF.  TEST WAS SUCESSFUL AND ALL PARAMETERS WERE SET NORMAL.  REPLACED THE NR 2 INPUT-OUTPUT PROCESSOR IAW MAINTENANCE 6314101.  OPS CHECKS GOOD IAW AMM 31-41-00-710-802. RETURNED TO SERVICE.
